Couldn't find what you looking for?

TRY OUR SEARCH!


Since I started to use Ovcon 35 to prevent pregnancy I have noticed something strange. I always had the same weight, since I went to high school. That’s why this new condition really surprised me. I started to gain some weight on and I can’t figure out any other reason, but those pills I started to use. Is that normal with Ovcon 35, because I have heard it is possible with some contraception pills, but I didn’t know it is for Ovcon 35 too.

Loading...


Ovcon 35 is oral contraceptives indicated for prevention of pregnancy in women who elect not to have a baby. As I see you haven’t read enough about its side effect I will write you here some side effects of Ovcon 35. Yes, it is normally to notice some changes in weight, either increase or decrease. Such as any other contraceptive, Ovcon 35 has the same effect to body weight. Also you might notice edema, breast changes, such as tenderness, enlargement and secretion. Rash, migraine, mental depression and vaginal candidiasis are also common side effects beside weight gain. There are long listed conditions that might be caused by Ovcon 35 such as dizziness, vaginitis, and acne, changes in libido and so on and on. Some of the serious diseases that also appear during usage of Ovcon 35 are hypertension, gall bladder diseases, arterial thromboembolism, pulmonary embolism, and change in menstrual flow, breakthrough bleeding, mesenteric thrombosis etc. Also you should know that smoking increases the risk of serious cardiovascular side effects from oral contraceptive use, such as Ovcon 35. As you see weigh gain is not so bad side effect and you shouldn’t be too much worry about it.
Reply

Loading...